Nonlinear Steklov problems on nonsymmetric domains

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A way of formulating nonlinear Steklov problems on nonsymmetric domains as an operator equation u = μPu, where P is completely continuous, is given. Local and global existence theorems then follow from standard techniques; these results extend earlier results for symmetric domains and equations with symmetric coefficients. Some miscellaneous results are given concerning the nature of the solution branches.

Original languageEnglish (US)
Pages (from-to)743-753
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume43
Issue number3
DOIs
StatePublished - 1973
Externally publishedYes

Fingerprint

Nonlinear Problem
Completely Continuous
Local Existence
Operator Equation
Existence Theorem
Global Existence
Branch
Coefficient
Standards

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Nonlinear Steklov problems on nonsymmetric domains. / Cushing, Jim M.

In: Journal of Mathematical Analysis and Applications, Vol. 43, No. 3, 1973, p. 743-753.

Research output: Contribution to journalArticle

@article{8e441a9a1cd14f569542a40feaf2afc1,
title = "Nonlinear Steklov problems on nonsymmetric domains",
abstract = "A way of formulating nonlinear Steklov problems on nonsymmetric domains as an operator equation u = μPu, where P is completely continuous, is given. Local and global existence theorems then follow from standard techniques; these results extend earlier results for symmetric domains and equations with symmetric coefficients. Some miscellaneous results are given concerning the nature of the solution branches.",
author = "Cushing, {Jim M}",
year = "1973",
doi = "10.1016/0022-247X(73)90289-8",
language = "English (US)",
volume = "43",
pages = "743--753",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Nonlinear Steklov problems on nonsymmetric domains

AU - Cushing, Jim M

PY - 1973

Y1 - 1973

N2 - A way of formulating nonlinear Steklov problems on nonsymmetric domains as an operator equation u = μPu, where P is completely continuous, is given. Local and global existence theorems then follow from standard techniques; these results extend earlier results for symmetric domains and equations with symmetric coefficients. Some miscellaneous results are given concerning the nature of the solution branches.

AB - A way of formulating nonlinear Steklov problems on nonsymmetric domains as an operator equation u = μPu, where P is completely continuous, is given. Local and global existence theorems then follow from standard techniques; these results extend earlier results for symmetric domains and equations with symmetric coefficients. Some miscellaneous results are given concerning the nature of the solution branches.

UR - http://www.scopus.com/inward/record.url?scp=49549166580&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49549166580&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(73)90289-8

DO - 10.1016/0022-247X(73)90289-8

M3 - Article

AN - SCOPUS:49549166580

VL - 43

SP - 743

EP - 753

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 3

ER -